# SDR IPXA2021052469748

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,250 hours, 12,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR MECH FLAG SHOWING HALF LOCKED ON LOCK POSITION WHEN DOOR IS COLOSED. CREW ENTRY FLAG DEFERRED UNDER MEL 52-11-02. THIS OPENS M745049.PERFORMED ADJUSTMENT AND OPS CK OF FWD CREW DOOR IAW AMM 52-10-00-0501. OPS CK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS M745049
